Good grief! You are going through a lot lately: new boyfriend with time challenges, new job, starting school, getting off Synthroid. Synthroid CAN cause a lift of emotional balance, with a resulting fall when stopping it. Look at all the things the thyroid does for the body (I'm sure SaySusie can help here), and then figure what happens when the additional thyroid hormone is withdrawn. Similar reaction to prednisone (I found that one out the hard way - HUGE depression onset when my dose was lowered). Lack of good rest too?? Well, we all know that is not good for our well-being, particularly with Lupus. Sounds like you are doing amazingly well, under the circumstances. Can you set up just one "date night" when neither of you accepts work or other obligation for that one night? You may not be able to do anything but sit on the couch and talk and cuddle (for example, I don't know what you guys do with your time - we do that and sometimes go "all out" and play Scrabble - LOL), but the time with him would be so good. Don't let it all pile up on you, either. If you sit and think about all the challenges you face all at once, it will seem like an impossible mountain to climb. But taken one at a time, the challenges might just be doable. And come back here and let us know how you are managing. I know others are probably as concerned about your well-being through all this you are facing.